# SDR MASA2024071500095

- Difficulty date: July 29, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 12,584 hours, 7,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASH LIGHT NO BLINKING.  R/R CA FLASH LIGHT BATTERIES
